# SDR IPXA2023061593449

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,091 hours, 14,524 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING BATTERY INSTALL TEST (BITE ONLY) AMM 52-73-00 SECTION 13 RECEIVED CONTINOUS FAULT LIGHTS ON ASPSU FOR UNIT AND 28VDC AFTER ALL OTHER LIGHT WENT OFF. AFTER 1 MIN TIME OUT PERIOD UNIT WOULD NO LONGER TESTR&R ASPSU PER AMM 52-73-18 OPS CHECK NORMAL PER AMM 52-73-00-0501 IPC 52-73-01
